# SDR SWAA2023090184425

- Difficulty date: July 31, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 58,272 hours, 36,697 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tie Clip
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TIE CLIP LOCATED BS 277 AT LEVEL STR 10R AT FWD GALLEY AREA 2023-470094<[01] REPLACED NEW TIE CLIP LOCATED BS 277 AT LEVEL STR 10R AT FWD GALLEY AREA IAW B737-700 #DWG:141A1110 SHEET: 17 REV:-. AND SRM 51-40-02;[02] CORRECTED STEP 1 REPLACED NEW TIE CLIP LOCATED BS 277 AT LEVEL STR 10R AT FWD GALLEY AREA IAW B737-700 #DWG:141A1110 SHEET: 18 REV:-. AND SRM 51-40-02;[03] CORRECTED STEP 2 REPLACED NEW TIE CLIP LOCATED BS 277 AT LEVEL STR 10R AT FWD GALLEY AREA IAW B737-700 #DWG:141A1110 SHEET: 18 REV:-. AND SRM 51-40-02 SEE INDIVIDUAL SIGNOFF BELOW;[04] CORRECTIVE ACTION STEP 3 CERTIFIED RII
